# SDR USAA960276

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65495648
- Condition: Corroded
- Location: Bs 540
- Part time: 36,817 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 2 INCH CORRODED AREA AT STRINGER TIE CLIP BS 540 STRINGER 26 L.  REPLACED STRINGER TIE CLIP, REPAIRED PER SRM 53-10-1.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 2.  (M)
